Translator Disclaimer
June 1998 Tangle Decompositions of Doubled Knots
Hiroshi MATSUDA
Tokyo J. Math. 21(1): 247-253 (June 1998). DOI: 10.3836/tjm/1270041999

Abstract

We show that a decomposing 2-sphere which gives an essential tangle decomposition of a doubled knot gives also an essential tangle decomposition of its companion knot.

Citation

Download Citation

Hiroshi MATSUDA. "Tangle Decompositions of Doubled Knots." Tokyo J. Math. 21 (1) 247 - 253, June 1998. https://doi.org/10.3836/tjm/1270041999

Information

Published: June 1998
First available in Project Euclid: 31 March 2010

zbMATH: 0912.57004
MathSciNet: MR1630108
Digital Object Identifier: 10.3836/tjm/1270041999

Rights: Copyright © 1998 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.21 • No. 1 • June 1998
Back to Top